MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 3BV TVH TP 32G 4MMTC 100CT 30/CS YELLOW
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for evaluation.Note: manufacturer made several attempts to contact customer to ensure the initial concern has been resolved-unable to establish contact with customer.
 
Event or Problem Description
Consumer reported complaint for pen needle not aligning with compilable pen needle injector.Customer stated the package had not been open or damaged when received.Customer has been using the product out of this package since (b)(6) 2021.The customer is using compatible product.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of 06-jan-2022.H6: updated fda's type of investigation, investigation findings, and investigation conclusions.H10: pen needles were not returned for evaluation.Complaint was forwarded to supplier quality based on complaint's description for investigations.No product was returned to thi, internal evaluation has been completed by the manufacturer, reported defect not reproduced on retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key12899826
Report Number1000113657-2021-00752
Device Sequence Number5447585
Product Code FMI
UDI-Device Identifier00021292012816
UDI-Public(01)00021292012816
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2025
Device Model NumberPNDL, 3BV TVH TP 32G 4MMTC 100CT 30/CS YELLOW
Device Catalogue NumberS5H01A32-100TC
Device Lot Number0E608
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date11/04/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2021
Supplement Date Received by Manufacturer12/09/2021
Initial Report FDA Received Date11/30/2021
Supplement Report FDA Received Date01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown